# SDR REXA2016091701757

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 20,981 hours, 13,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

18 INCH SECTION OF EMERGENCY LIGHT  MISSING IN FRONT OF GALLEY 2.  INSTALLED A REPLACEMENT EMERGENCY LIGHT STRIP IAW 33-51-01. OK FOR SERVICE.
